# SDR CALA0200030

- Difficulty date: January 22, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N37615
- Make and model: Boeing 737524
- Aircraft serial: 27328
- Aircraft time: 23,002 hours, 12,259 cycles
- Engine: Ge CFM563B1
- Engine time: 23,002 hours, 12,259 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE ENTERED THE COCKPIT AND CABIN ON TAKEOFF FROM EWR.  THE APU WAS RUNNING AND BOTH ENGINE BLEEDS WERE ON WITH BOTH PACKS OPERATING.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  BOTH ENGINES WERE BORESCOPED.  MAINTENANCE FOUND THE AIR/OIL SEAL LEAKING AND OIL HAD ENTERED THE NR 2 ENGINE COMPRESSOR.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  A DUCT BURNOUT WAS PERFORMED AND BOTH PACK COALESCER BAGS WERE REMOVED AND REPLACED.  A HIGH POWER ENGINE RUN WAS PERFORMED AND OPERATIONAL CHECKS WERE GOOD.
